American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>

[1] Yuntao Zhang. Open manifolds with asymptotically nonnegative Ricci curvature and large volume growth. Proc. Amer. Math. Soc. 143 (2015) 4913-4923.
Abstract, references, and article information   
View Article: PDF

[2] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] J. Ruppenthal. Parabolicity of the regular locus of complex varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[5] Zejun Hu, Dongliang Lyu and Jing Wang. On rigidity phenomena of compact surfaces in homogeneous $3$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 3097-3109.
Abstract, references, and article information   
View Article: PDF

[6] Stephan Wiesendorf. A note on inhomogeneous foliations with sections. Proc. Amer. Math. Soc. 143 (2015) 4041-4043.
Abstract, references, and article information   
View Article: PDF

[7] M. P. Cavalcante, H. Mirandola and F. Vitório. The non-parabolicity of infinite volume ends. Proc. Amer. Math. Soc. 143 (2015) 1221-1228.
Abstract, references, and article information   
View Article: PDF

[8] Man-Wai Cheung and Nolan R. Wallach. Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions. Proc. Amer. Math. Soc. 143 (2015) 369-378.
Abstract, references, and article information   
View Article: PDF

[9] Renato G. Bettiol. Positive biorthogonal curvature on $S^2\times S^2$. Proc. Amer. Math. Soc. 142 (2014) 4341-4353. MR 3267002.
Abstract, references, and article information   
View Article: PDF

[10] Yanyan Niu. A note on nonnegative quadratic orthogonal bisectional curvature. Proc. Amer. Math. Soc. 142 (2014) 3975-3979.
Abstract, references, and article information   
View Article: PDF

[11] Curtis Pro and Frederick Wilhelm. Riemannian submersions need not preserve positive Ricci curvature. Proc. Amer. Math. Soc. 142 (2014) 2529-2535.
Abstract, references, and article information   
View Article: PDF

[12] Dan A. Lee. A positive mass theorem for Lipschitz metrics with small singular sets. Proc. Amer. Math. Soc. 141 (2013) 3997-4004.
Abstract, references, and article information   
View Article: PDF

[13] Shicheng Zhang and Baoqiang Wu. Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold. Proc. Amer. Math. Soc. 141 (2013) 4015-4025.
Abstract, references, and article information   
View Article: PDF

[14] Vicent Gimeno and Vicente Palmer. Volume growth of submanifolds and the Cheeger isoperimetric constant. Proc. Amer. Math. Soc. 141 (2013) 3639-3650.
Abstract, references, and article information   
View Article: PDF

[15] Manuel Fernández-López and Eduardo García-Río. A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons. Proc. Amer. Math. Soc. 141 (2013) 2145-2148.
Abstract, references, and article information   
View Article: PDF

[16] Xu Cheng and Detang Zhou. Volume estimate about shrinkers. Proc. Amer. Math. Soc. 141 (2013) 687-696. MR 2996973.
Abstract, references, and article information   
View Article: PDF

[17] Kwok-Kun Kwong and Luen-Fai Tam. Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds. Proc. Amer. Math. Soc. 141 (2013) 313-324.
Abstract, references, and article information   
View Article: PDF

[18] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[19] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[20] Jian Ge. Soul theorem for 4-dimensional topologically regular open nonnegatively curved Alexandrov spaces. Proc. Amer. Math. Soc. 139 (2011) 4435-4443. MR 2823089.
Abstract, references, and article information   
View Article: PDF

[21] Itai Benjamini and Panos Papasoglu. Growth and isoperimetric profile of planar graphs. Proc. Amer. Math. Soc. 139 (2011) 4105-4111. MR 2823055.
Abstract, references, and article information   
View Article: PDF

[22] Martin Deraux and Harish Seshadri. Almost quarter-pinched Kähler metrics and Chern numbers. Proc. Amer. Math. Soc. 139 (2011) 2571-2576. MR 2784826.
Abstract, references, and article information   
View Article: PDF

[23] Fernando Galaz-Garcia and Catherine Searle. Low-dimensional manifolds with non-negative curvature and maximal symmetry rank. Proc. Amer. Math. Soc. 139 (2011) 2559-2564. MR 2784821.
Abstract, references, and article information   
View Article: PDF

[24] Seong-Hun Paeng. Buser’s isoperimetric inequalities with integral norms of Ricci curvature. Proc. Amer. Math. Soc. 139 (2011) 2903-2910. MR 2801631.
Abstract, references, and article information   
View Article: PDF

[25] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information   
View Article: PDF

[26] Bijan Afsari. Riemannian $L^{p}$ center of mass: Existence, uniqueness, and convexity. Proc. Amer. Math. Soc. 139 (2011) 655-673. MR 2736346.
Abstract, references, and article information   
View Article: PDF

[27] Jianming Wan. Closed geodesics and volume growth of Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 687-689. MR 2736348.
Abstract, references, and article information   
View Article: PDF

[28] Benjamin Schmidt. Spherical points in Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 305-308. MR 2729092.
Abstract, references, and article information   
View Article: PDF

[29] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information   
View Article: PDF

[30] Tatsuyoshi Hamada and Katsuhiro Shiohama. Complete real hypersurfaces in compact rank one symmetric spaces. Proc. Amer. Math. Soc. 137 (2009) 3905-3910. MR 2529899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia